# SDR 95ZZZM735

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193L1125
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND- FLT NR 647 - ON TAKEOFF THE LEFT MAIN GEAR DID NOT RETRACT, AIRCRAFT DID TURNBACK.  THE PHASE CONTROL VALVE LINKAGE WAS OUT OF RIG.  RE-RIGGED LINKAGE PER MM CH 32-33-06.  CYCLED LDG TEN TIMES, OPS CHECK, NORMAL PER MM CH 32-30-00.  (M)
